Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from chronic diarrhea. Biopsy done. What caused appearance of laxative abuse?

My 15 year old son, whom We, his Father and I, his mother, have just received his biopsy results from a colonoscopy for chronic diarrhrea. I spoke with him. He said that hep has not used laxatives at all except for anytime I have given it to him for about once a year constipation episode. I believe him, so does my Husband. I did give him a good 14 day parasite cleanser called Paragone from whole foods because we thought his diarrhea may be frm a trip to isolated areas in Panama to volunteer about two years ago. So perhaps that is what caused the appearance of laxative abuse. Medically what else could it be? Please help, so tired an concerned and he is miserable.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
some times it can be irritable bowel syndrome
any other endoscopy result is there, kindly get back to me.

wishing good health
Answered: Fri, 2 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor